Title: Transformation techniques and positive solutions for some second-order four-point impulsive boundary value problems

Authors: Yanhua Gu

Addresses: Basic Research Department, College of Information & Business, Zhongyuan University of Technology, Zhengzhou, China

Abstract: Applying the fixed point theorem of functional-type in a cone and transformation techniques, we are concerned with multiple positive solutions for some second-order four-point boundary value problems of impulsive differential equations. The interesting point is the nonlinear term is involved with the first-order derivative explicitly. As applications, an example is presented to illustrate the main results.

Keywords: fixed point theorem of functional type; impulsive boundary value problems; positive solutions; transformation techniques.

DOI: 10.1504/IJDSDE.2017.087512

International Journal of Dynamical Systems and Differential Equations, 2017 Vol.7 No.4, pp.353 - 367

Available online: 09 Oct 2017 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article